# SDR USAA2011060800031

- Difficulty date: June 3, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 57,415 hours, 38,122 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 6545871523
- Part serial: 1260
- Condition: Cracked
- Location: R1 Door
- Part time: 37,799 hours, 25,230 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - CRACK IN R1 DOOR FORWARD FRAME AT BS 312, BEAM 4.  REPLACED R1 DOOR IAW 03C10652008.
